# SDR SWIA200617313

- Difficulty date: September 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 12,160 hours, 10,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 640 S 9-12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 640.00 BETWEEN STRINGERS 9 AND 12 ENG BEAM REINFORCEMENT DOUBLER CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW REINFORCEMENT DOUBLER AT FS 640.00 RT BETWEEN STRINGER 9 AND 12 IAW CRJ200 SRM 51-40-11.
